# SDR DXTA2024123101741

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6188
- Aircraft time: 1,326 hours, 759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE OPENING MAIN CABIN DOOR FROM THE OUTSIDE THE ARESTING CABLE CAME OFF THE PULLY AND LODGED BETWEEN THE PULLY AND BRACKET.  CABLE IS STUCK AND THE DOOR WILL NOT OPEN FULLY.   REALIGNED CABLE. DOOR OPS CHECK GOOD. IAW CL650 AMM 52-11-22
